# SDR DALA2022041802628

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 52,885 hours, 27,783 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3139 - ATB - DUE TO LIGHT SMOKE/SMELL IN COCKPIT. SMELL STARTED WITH LANDING LIGHTS ECAM MESSAGE AFTER RETRACTING LIGHTS. FOUND LT LANDING LIGHT SWITCH 5LB DEFECTIVE. CORRECTIVE ACTION: REPLACED SWITCH PER WDM 33-42-01. (8725070)
